# SDR DL72S010334

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 59,367 hours, 44,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK, NR 6 SLAT ACTUATOR ATTACH RIBS CRACKED INBD AND OUTBD SIDES OF SLAT ACT ROD END.  REPAIRED PER MM 57-54-000-8.
